# SDR WX0A2015033072493

- Difficulty date: March 28, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N419NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53366
- Aircraft time: 43,951 hours, 37,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 2998
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD DROP CEILING EMER LIGHTS INOPERATIVE.  R & R EMER BATTERY PACK AT STATION 386.  GND OPERATIONS CHECKED GOOD.
